Skip to Content

Can Lortab cause confusion and blackouts?

Responses (2)

Anonymous 30 Jan 2011

Hello,

I checked the list of possible side effects which you mention and they are not listed.-

List of possible side effects for future reference:

https://www.drugs.com/sfx/lortab-side-effects.html

I suggest you contact your Dr. tomorrow morning and let him / her know what you are experiencing.-

Take care.-

caringsonbj 31 Jan 2011

absolutely right!! the doctor is the man who needs to know this~

christineATU 31 Jan 2011

or woman :-)

LaurieShay 30 Jan 2011

While I never had confusion or black outs from Lortab, it is a narcotic and taken in large enough dose could cause these side effects. How much and how often are you taking it?

Laurie

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions